# SDR TSAA0526025

- Difficulty date: June 19, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Engine: Pwa JT8D9A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Overheat Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB BETWEEN 11,000 FT AND 13,00 FT, PILOTS REPORTED NR 2 ENGINE OVERHEAT LIGHT FLICKERING AND THEN BECOMING STEADY.  THE ENGINE OVERHEAT CHECKLIST WAS COMPLETED AND LIGHT WAS EXTINGUISHED.  ENGINE WAS NOT SHUTDOWN, EMERGENCY DECLARED, AND THE AIRCRAFT RETURNED  UNEVENTFULLY.  CLEANED NR 2 ENGINE LOWER LOOP OVERHEAT DETECTION CONNECTORS.  NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
